Erratum to “Proper holomorphic mappings in the special class of Reinhardt domains” (Ann. Polon. Math. 92 (2007), 285–297)

Volume 95 / 2009

/Lukasz Kosi/nski Annales Polonici Mathematici 95 (2009), 301-302 MSC: Primary 32H35; Secondary 32A07. DOI: 10.4064/ap95-3-8

Authors

  • /Lukasz Kosi/nskiInstytut Matematyki
    Uniwersytet Jagiello/nski
    /Lojasiewicza 6
    30-348 Krak/ow, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image